# SDR UPS06647298

- Difficulty date: July 8, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED AT POS 2R 3RD LOCK FOR -M- CONTAINERS.  BLENDED SEAT TRACK PER SRM 53-00-52 DEFER FOR SEAT TRACK REPAIR DMI D-328864.  REMOVED AND REPLACED POS 2R SEAT TRACK REF SRM 53-10-52-2R.  THIS CLEARS THIS DEFERRAL.
